MathSciNet Relay Station
MathSciNet bibliographic data
MR1939091 35K57 (35B35 35B40 35C20)
Cortázar, Carmen; Del Pino, Manuel; Elgueta, Manuel Uniqueness and stability of regional blow-up in a porous-medium equation. Ann. Inst. H. Poincaré Anal. Non Linéaire 19 (2002), no. 6, 927–960.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement